# SDR DALA1107606311

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 52,656 hours, 6,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX LAYOVER CHECK, THE EMERGENCY PATH LIGHT AT SEAT 9JK WAS FOUND INOPERATIVE.  MX REPLACED LIGHT ASSY AND REPAIRED WIRE.  SYS OPS WERE NORMAL AFTER LIGHT ASSY WAS REPLACED.
